Alert archive / New Hampshire / Tornado Warnings in 2020

Tornado Warning 8, NWS Gray, ME

October 10, 2020Coos County, New Hampshire

NWS Gray, ME issued this tornado warning at Oct 10, 2020, 6:56 PM EDT for Coos County, New Hampshire. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2020, 6:56 PM EDT (22:56 UTC)
Expired
Oct 10, 2020, 7:33 PM EDT
In force
37 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Coos County, NH

The radar

The Portland,ME radar (KGYX), 121 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 7:00 PM EDTTSTM WND DMG5 Wnw Whitefield, NHDAMAGE OCCURRED IN DALTON SOUTH OF THE INTERSECTION OF 135/142 ADDITIONAL TREES WERE DOWNED ALONG BLAKSLEE ROAD, MCGUINTY ROAD, UNION ROAD, FAR AWAY ROAD ALSO ALONG THE SOUTHERN PORTION OF DALTON MOUNTAIN. TREES MOSTLY ON LINES. TIME ESTIMATED BY RADAR.
Oct 10, 7:00 PM EDTTSTM WND DMG5 Wnw Whitefield, NHNUMEROUS TREES DOWN IN DALTON NH. TREE DOWN ON STATE TROOPERS CAR ALSO.
Oct 10, 7:21 PM EDTTSTM WND GST 601 Ene Randolph, NH
Oct 10, 7:32 PM EDTTSTM WND DMGBerlin, NHTREES DOWNED ON PLEASANT STREET.
Oct 10, 7:40 PM EDTHAIL 12 W Shelburne, NHLARGEST HAILSTONES SLIGHTLY LARGER THAN 1 INCH. TREE LIMBS DOWN AROUND MOOSE BROOK STATE PARK. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2020-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2020-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WFUS51 KGYX 102256
TORGYX
NHC007-102345-
/O.NEW.KGYX.TO.W.0008.201010T2256Z-201010T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Gray ME
656 PM EDT Sat Oct 10 2020

The National Weather Service in Gray Maine has issued a

* Tornado Warning for...
  Southern Coos County in northern New Hampshire...

* Until 745 PM EDT.
    
* At 656 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Lancaster, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lancaster around 705 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Gorham, Dalton, Whitefield, Randolph, Carroll and Northumberland.

This also includes...
  Mount Jefferson, Mount Madison, Moose Brook State Park, Mount
Adams, and AMC Madison Spring Hut.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4440 7174 4441 7174 4442 7170 4446 7164
      4447 7165 4449 7163 4448 7163 4449 7160
      4451 7158 4453 7115 4440 7116 4427 7122
      4431 7161 4433 7167 4433 7170 4441 7177
TIME...MOT...LOC 2256Z 270DEG 48KT 4442 7170 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Ekster
2 follow-up statements
330 
WWUS51 KGYX 102313
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
713 PM EDT Sat Oct 10 2020

NHC007-102345-
/O.CON.KGYX.TO.W.0008.000000T0000Z-201010T2345Z/
Coos NH-
713 PM EDT Sat Oct 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHEASTERN COOS COUNTY...
    
At 713 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Lancaster, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Coos County, including the following locations...
Gorham, Randolph and Whitefield.

This also includes...
  Moose Brook State Park and Jericho Mountain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4438 7155 4447 7152 4450 7115 4440 7116
      4432 7120
TIME...MOT...LOC 2313Z 275DEG 36KT 4441 7145 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

mle
644 
WWUS51 KGYX 102333
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
733 PM EDT Sat Oct 10 2020

NHC007-102343-
/O.CAN.KGYX.TO.W.0008.000000T0000Z-201010T2345Z/
Coos NH-
733 PM EDT Sat Oct 10 2020

...THE TORNADO WARNING FOR SOUTHEASTERN COOS COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 4438 7155 4447 7152 4450 7115 4440 7116
      4432 7120
TIME...MOT...LOC 2331Z 270DEG 48KT 4441 7108 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Oct 10, 6:28 PM EDT, 28 minutes earlier.

Area forecast discussion, Oct 10, 6:28 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Gray ME
628 PM EDT Sat Oct 10 2020

.SYNOPSIS...
A cold front will cross the area for the rest of this afternoon
and evening before moving offshore tonight. Some storms may
produce damaging winds. Cooler and drier weather develops Sunday
into Monday. The next chance for widespread rainfall will occur
Monday night into Wednesday. High pressure arrives late in the
week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Update...Mesoanalysis shows a pretty impressive severe
environment for October remains in place over much of the
forecast area. Mid level lapse rates around 8 C/km are still
support MLCAPE around 500 J/kg despite loss of daytime heating.
More than enough shear exists for storm organization as well. So
for the next several hours we will be in the delicate balance
between the nocturnally stabilizing boundary layer and the
strongly forced convection. I am continuing the severe wording
for some areas and gusty winds elsewhere past sunset as
initially the dynamics should be able to overcome whatever
shallow inversion develops near the surface.

Previous discussion...At 18Z the cold front was draped from
Lake Ontario northeastwards towards Quebec city, with convection
just beginning to develop in upstate New York.

This front will be moving into a fairly unstable airmass for
October. With sunny skies all morning temperatures have climbed
to the low 70s across the western portion of the region with mid
60s for coastal and eastern portions of the CWA. With the warmer
temperatures comes more humidity and dewpoints are in the low
50s on the Mass line. Steady SWly winds gusting to 20kts will
continue to push in higher dewpoints ahead of the front for the
next several hours.

With an unstable airmass and a strong forcing mechanism
conditions are primed for thunderstorms. 18Z KGYX sounding in
progress shows very steep midlevel lapse rates, with only a
slight cap in the low levels. The upper level winds are also
very robust, with significant wind shear in the lowest 3000ft
generated by both a veering from SW at the sfc to more W aloft
and increasing to 40kts. This amount of bulk shear will support
line segments capable of producing damaging winds. Additional
the directional shear in the low levels may allow for some more
super cellular structures to develop ahead of the main front,
providing a low tornado risk. There are already hints of this in
upstate NY.

Timing and structure of this frontal passage has remained very
consistent over the past 24 hours. Expect the storms in upstate
NY now to move SE eventually reaching the southern New Hampshire
around 6pm. Also expecting more convection to form on the more
northern part of the front near Quebec city and this will move
into northern Maine and the mountains at about the same time.
With such robust forcing expect the convection to extend after
dark by a few hours.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Sunday will be dominated by post frontal NWly flow as cooler and
dries air moves in from Canada. Expect highs a solid 10 degrees
cooler than today. While there may be some gusty winds
initially, winds will diminish by afternoon. With the calming
winds and cooler and drier airmass comes an opportunity for a
cold night. Have lowered temperatures well into the 20s across
the northern half of the CWA with only the more southern coastal
sections holding out above freezing.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Some rainfall expected early this week, however there are model
differences in the QPF from run to run and model to model. This
leads us to relatively low confidence whether or not a
widespread, soaking rainfall will materialize across portions of the
region.

The remains of Delta and its accompanying moisture pinwheel to
the northeast early next week. This will likely spread some
light rainfall into southernmost New Hampshire Monday into
Monday night as the system reaches the Mid Atlantic coast which
will spread northeast with time.

The 12Z operational model suite continues to have some
disagreement as to where the precipitation heads from there. The
Canadian run is very robust with precipitation on Tuesday, while
other operational models shift the axis of heaviest
precipitation to our south and out to sea. Considering how dry
it continues to be, would rather lean towards the drier scenario
until we can finally shift out of this pattern. Nevertheless,
some areas may see a half inch to an inch of rainfall with this
scenario.

With low cloudiness and some rain, temperatures will be held
into the 50s for daytime highs on Monday with 50s to lower 60s
by Tuesday.

A weak short wave will cross the region Wednesday. This will
allow for scattered showers. The fast flow continues with
another system approaching the forecast area Thursday before
allowing a cold front to cross the region on Friday. There are
mixed signals in the models with this feature as well with some
runs developing a wave of low pressure along a slow moving front
for a potentially showery Friday.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
Short Term... A line of thunderstorms will briefly impact all
terminals this afternoon dropping conditions to MVFR and
potentially briefly IFR in heavy rain. Have tried to limit the
time period with thunder to a few hours, although showers may
extend for another hour or two beyond the front. VFR will
continue both before and after the front and into Sunday as high
pressure begins to build in behind the departing cold front.

Long Term...The low clouds and light rainfall enter southernmost
New Hampshire on Monday with conditions lowering to MVFR and
IFR. The lowered ceilings spread east Monday night and Tuesday.
Generally VFR conditions thereafter, despite a few scattered
showers.

&&

.MARINE...
Short Term... Starting to see an increase in SWly winds ahead of
a cold front that is expected to cross the waters later this
evening. Strongest winds gusts are towards the east where Mt.
Desert Rock is gusting to 37kts. With the front still
approaching the area will go ahead and hold the Gale warning as
it as a few gusts to 35kts are possible through evening.

Long Term...Winds and seas will build ahead of an area of low
pressure and cold front during the midweek period and again
late in the week ahead of an approaching cold front.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ153.
     Gale Warning until 11 PM EDT this evening for ANZ150>152-154.

&&

NEAR TERM...Legro
Hazardous weather outlook, Oct 10, 2:04 PM EDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
204 PM EDT Sat Oct 10 2020

ANZ150>152-154-111815-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
204 PM EDT Sat Oct 10 2020

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Thunderstorms with gusty winds may move over the waters between 5 pm
and 10 pm today. Wind gusts of 35 knots or more will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ153-111815-
Casco Bay-
204 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms with gusty winds may move over the waters between 5 pm
and 10 pm today. Wind gusts of 35 knots or more will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ014-018>028-NHZ010>015-111815-
Southern Somerset-Interior York-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Coastal York-Coastal Cumberland-
Sagadahoc-Lincoln-Knox-Coastal Waldo-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
204 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, New Hampshire, central New Hampshire and southern
New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected to develop over the forecast
area late this afternoon and evening. A few of the storms may
contain
strong gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007>009-012-013-033-NHZ001>009-111815-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Interior Cumberland Highlands-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-
204 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected to develop over the forecast
area late this afternoon and evening. A few of the thunderstorms may
be capable of producing damaging winds, large hail, and isolated
tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Oct 10, 3:50 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Gray ME
350 PM EDT Sat Oct 10 2020

NHZ001-102030-
Northern Coos-
350 PM EDT Sat Oct 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COOS COUNTY...

At 349 PM EDT, a strong thunderstorm was located over Warners Grant,
or 8 miles north of Island Pond, moving east at 70 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Colebrook, Pittsburg, Dixville, Columbia, Clarksville, Stewartstown
and Wentworth Location.

LAT...LON 4493 7106 4484 7155 4486 7155 4491 7150
      4499 7154 4501 7147 4501 7150 4507 7150
      4512 7143 4514 7144 4520 7140 4524 7144
      4523 7138 4525 7136 4527 7136 4530 7130
      4529 7127 4525 7123 4524 7115 4530 7109
TIME...MOT...LOC 1949Z 253DEG 59KT 4494 7190

MLE
Special weather statement, Oct 10, 4:30 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Gray ME
430 PM EDT Sat Oct 10 2020

MEZ008-009-102130-
Northern Franklin-Central Somerset-
430 PM EDT Sat Oct 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SOMERSET
AND NORTHERN FRANKLIN COUNTIES...

At 430 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 33 miles north of Pittsburg to 17 miles
southwest of Coburn Gore to 13 miles north of Errol to Dixville.
Movement was east at 65 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Jackman, Eustis, Coburn Gore, Rangeley, Kingfield, Carrabassett
Valley, Dallas Plantation, Caratunk Plantation, Tim Pond, Carrying
Place, Lexington, Davis, Mount Abram, Moose River, Highland
Plantation, Alder Stream, Long Pond, Parlin Pond, Wyman and Rangeley
Plantation.

LAT...LON 4537 6986 4515 6990 4496 7002 4483 7077
      4501 7082 4503 7078 4526 7083 4537 7080
      4540 7082 4543 7077 4539 7072 4538 7064
      4543 7063 4551 7072 4557 7069 4567 7056
      4573 7038 4577 7041 4582 7015
TIME...MOT...LOC 2030Z 257DEG 57KT 4552 7125 4520 7104 4498 7108 4487
7129

Ekster
Special weather statement, Oct 10, 5:15 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Gray ME
515 PM EDT Sat Oct 10 2020

MEZ008-009-014-102145-
Southern Somerset-Northern Franklin-Central Somerset-
515 PM EDT Sat Oct 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND EAST
CENTRAL FRANKLIN COUNTIES...

At 515 PM EDT, a strong thunderstorm was located 8 miles northwest of
Bingham, or 23 miles east of Eustis, moving east at 75 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Kingfield, Bingham, Carrabassett Valley, Athens, Harmony, Brighton
Plantation, Caratunk Plantation, Pierce Pond, West Fork Plantation,
Concord, Carrying Place, Mayfield, Moscow, Lexington, East Moxie,
Pleasant Ridge Plantation, Highland Plantation, The Forks Plantation,
Moxie Gore and Squaretown.

LAT...LON 4531 6970 4529 6971 4501 6962 4502 6952
      4504 6949 4506 6950 4507 6937 4507 6935
      4502 6934 4502 6941 4496 7014 4531 7027
      4547 6976
TIME...MOT...LOC 2115Z 248DEG 67KT 4513 7002
Special weather statement, Oct 10, 5:54 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Gray ME
554 PM EDT Sat Oct 10 2020

MEZ007-NHZ001-002-102245-
Northern Oxford-Northern Coos-Southern Coos-
554 PM EDT Sat Oct 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OXFORD AND
CENTRAL COOS COUNTIES...

At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lewis to near Ferdinand. Movement was
east at 75 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Colebrook, Andover, Errol, Stratford, Dixville, Pittsburg, Columbia,
Dummer, Clarksville, Magalloway Plantation, Parkertown, Lynchtown,
Upton, Lincoln Plantation, Wentworth Location, Stewartstown, Stark,
Adamstown and Northumberland.

LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
      4491 7150 4493 7151 4496 7152 4498 7154
      4500 7153 4500 7148 4516 7096 4467 7090
      4462 7156 4464 7156 4466 7158 4475 7163
TIME...MOT...LOC 2154Z 256DEG 65KT 4486 7175 4468 7177
Special weather statement, Oct 10, 6:52 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Gray ME
652 PM EDT Sat Oct 10 2020

NHZ002-003-102345-
Northern Grafton-Southern Coos-
652 PM EDT Sat Oct 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRAFTON COUNTY...

At 651 PM EDT, a strong thunderstorm was located over Orange, or 7
miles southeast of Barre, moving east at 55 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bethlehem, Lincoln, Haverhill, Franconia, Woodstock, Carroll, Lisbon,
Bath, Benton, Easton, Livermore, Landaff, Lyman, Sugar Hill and
Monroe.

This includes Interstate 93 between mile markers 100 and 120.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4408 7205 4408 7203 4409 7205 4409 7203
      4410 7203 4410 7205 4411 7206 4412 7205
      4413 7203 4419 7206 4424 7205 4426 7206
      4430 7145 4401 7145 4404 7208
TIME...MOT...LOC 2251Z 268DEG 48KT 4415 7237

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 3:50 PM EDTSpecial Weather StatementGYXCoos40 min
Oct 10, 4:06 PM EDTSevere Thunderstorm WarningGYXCoos39 min
Oct 10, 5:54 PM EDTSpecial Weather StatementGYXCoos51 min
Oct 10, 6:48 PM EDTSevere Thunderstorm WarningGYXCoos42 min
Oct 10, 6:52 PM EDTSpecial Weather StatementGYXGrafton53 min
Oct 10, 7:07 PM EDTSpecial Weather StatementGYXCoos53 min
Oct 10, 7:21 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton39 min
Oct 10, 7:27 PM EDTSevere Thunderstorm WarningGYXCoos48 min
Oct 10, 7:57 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton48 min

Nearby

Tornado Warnings in New Hampshire, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.